# SDR CA130521001

- Difficulty date: May 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APPROACH, LT MLG WOULD NOT FULLY EXTEND, ALTERNATE EXTENSION WAS ATTEMPTED TO NO AVAIL. CREW RETRACTED ALL GEAR AND LANDED ON THE BELLY.  CREW AND PASSENGERS EXITED SAFELY ON THE RUNWAY AND WERE BUSED TO THE TERMINAL.  MAINTENANCE CREW PULLED THE ALTERNATE EXTENSION AND THEY GOT GEAR DOWN AND LOCKED.
